I was on Propecia for roughly six years between 2000 through 2006. I had decent results, kept the hair on the top of the head, however the temples were receeding a bit. The hairline in the front was thin as well. In 2007 I was diagnosed with stage 1 testicular cancer. It was localized to my left testicle and I was lucky to catch it early as it did not spread anywhere else. I had surgery to remove the affected testicle and undergo preventive tests on a quarterly basis.
My questions are: Could the cancer be caused by the Propecia? I would like to start taking the Propecia again to re-gain what I lost as I am starting to get the dredded “hair ring” around the head. I am 38 and was wondering about fertility since I only have one “factory” left?
I would ask this question to your oncologist. I highly doubt testicular cancer is caused by Propecia. There are many men who get testicular cancer who are not on Propecia. Most of the time you cannot establish a causal relationship.
With respect to your fertility, I am not the doctor to ask this question to (as I am not a fertility doctor).